# SDR DALA2016030101656

- Difficulty date: February 29, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,056 hours, 36,367 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, NR 6 SLAT CENTER SECTION OF T/E WEDGE HAS A DENT  2 X 2 INCHES.  EVALUATED RT WING NR 6 SLAT CENTER SECTION OF T/E WEDGE IAW SRM 57-43-02, FIG 101, PGS 101-105 AND FOUND DENT TO BE OUT OF LIMITS.  TAP TESTED TYPE A L/E T/E WEDGE AND FOUND NO DEFECTS IAW SB 757-57-0066.  APPLIED PERMANENT REPAIR TO OUT OF LIMITS DENT IAW SRM 57-43-02, REPAIR NR 1, FIG 201, SRM 51- 70-10 REPAIR 3 AND 4.  INSTALLED REPAIR ID DECAL IAW PS900-5-1 NR 04, DECAL CONDITION MONITOR AT L-CHECK INTERVALS IAW TOPP 30-10-70.
